Freedom Not Fear 2018/Schedule

From Freiheit statt Angst!

< Freedom Not Fear 2018
Revision as of 05:38, 22 September 2018 by Wiebke (Talk | contribs)
(diff) ←Older revision | Current revision (diff) | Newer revision→ (diff)
Jump to: navigation, search

2018 · 2017 · 2016 · 2015 · 2014 · 2013 · 2012 · 2011

FNF

Contents

Colour scheme

  • Red: Slots for meetings, workshops, lectures, discussions
  • Green: Plenary – gathering in the lounge
  • Blue: Breaks! Time to eat!
  • Black: other stuff

Timetable

Please add your session and make suggestions!

Suggested issues: data retention • international networking • EECC / OTT? • data retention • biometric data in ID documents • PNR • smart borders • smart meters • security research • 5 Eyes/Europe after Brexit? • WePromise, EP elections 2019

Thursday (20 Sept 2018)

  • Is there a net politics beer meet-up to warm-up for FnF, 7pm at London Calling, Brussels?

Do we want to have a orga pre-meeting? Is there an event in Brussels worth going to on Thursday?

Friday (21 Sept 2018)

  • this year we again will have professional facilitation / moderation by Wiebke Herding
  • session formats can be: talks, discussions, workshops, lightning talk, film, building something, writing something etc.
  • each session should be documented somehow (use a pad / flip chart / whatever)
  • it's perfect to work on something specific like a press release, a letter to politicians, project proposal, blog article, contribution to an existing project, code, statement, website etc.
  • table cells marked topic • format • person in charge are open for you to announce your session!


time Kamilou café
(70 people)
conference room
(35+ people)
fair trade room
(24 people)
aquarium room
(16 people)
urban room
(16 people)
lotus room
(20 people)
17:00–19:30
welcome and arriving time
coming together, open space (available) (available) (available) (available) (available)
19:30–21:00
evening session
(available) kick-off meeting hosted by Jennifer Baker (available) (available) (available) (available)
21:00–?
night time
(available) (available) (available) (available) (available) (available)

Cafeteria not available on Friday, but open on Saturday and Sunday

Saturday (22 Sept 2018)

time Kamilou café
(70 people)
conference room
(35+ people)
fair trade room
(24 people)
aquarium room
(16 people)
urban room
(16 people)
lotus room
(20 people)
09:00–10:00
open time
10:00–11:15
kick-off plenary
plenary
• moderated by Wiebke Herding
• How to work on a joint FnF statement?
• monday advocacy meetings, mentor system
11:15–12:30
morning session
topic
• format
• person in charge
topic
• format
• person in charge
topic
• format
• person in charge
Meet-up for EDRi members: Updates and Elections
• interactive session
• Andreea Belu, Guillermo Peris, Kirsten Fiedler
topic
• format
• person in charge
topic
• format
• person in charge
12:30–13:30
lunch
60 minutes break
13:30–14:05
after-lunch session
slots for shorter talks (ca. 30+5 mins)
topic
• format
• person in charge
topic
• format
• person in charge
topic
• format
• person in charge
topic
• format
• person in charge
topic
• format
• person in charge
How GDPR can inform your activism (& engage people)
• Short pres + Q&A
• Evelyn Austin
14:05–14:15 10 minutes break between sessions
14:15–15:30
early afternoon session
topic
• format
• person in charge
topic
• format
• person in charge
Working on digital rights & staying sane
• Interactive session
• Rejo & Evelyn
Face recognition and data protection
• short talk & discussion
• Riccardo Coluccini
eEvidence
• Workshop
• Ralf Bendrath & Maryant Fernandez
Copyright - update and next steps
• short talk & discussion
• Diego Naranjo</span>
15:30–15:45 15 minutes break between sessions
15:45–17:00
late afternoon session
topic
• format
• person in charge
algorithmic discrimination: web tracking (https://facebook.tracking.exposed | https://invi.sible.link | https://tracking.exposed)
• talk with discussion
• Claudio
ePrivacy
• Workshop
• Ralf Bendrath, Patrick Breyer
topic
• format
• person in charge
topic
• format
• person in charge
topic
• format
• person in charge
17:00–17:15 15 minutes break between sessions
17:15–18:30
evening session
Empowering people by public screening? On film projects, fishbowl methods and artificial intelligence
• workshop
• Jonas Vollmer & Jens Gutsche,Selbstbestimmt.Digital e.V. (https://www.selbstbestimmt-digital.de)
topic
• format
• person in charge
ePrivacy - Members state actions
• workshop
• Diego Naranjo, Jesper Lund & Walter van Holst
topic
• format
• person in charge
topic
• format
• person in charge
topic
• format
• person in charge
18:30–18:45 15 minutes break between sessions
18:45–20:00
evening plenary
plenary
• moderated by Wiebke Herding
20:00–21:00
supper
60 minutes break
21:00–22:30
night session
Documentary: The Cleaners (2018) incl. chats and snacks… (alternative movie suggestions are welcome) topic
• format
• person in charge
topic
• format
• person in charge
topic
• format
• person in charge
topic
• format
• person in charge
topic
• format
• person in charge
22:30–?
the FNF night

Sunday (23 Sept 2018)

time Kamilou café
(70 people)
conference room
(35+ people)
fair trade room
(24 people)
aquarium room
(16 people)
urban room
(16 people)
lotus room
(20 people)
09:00–10:30
open time
topic
• format
• person in charge
topic
• format
• person in charge
topic
• format
• person in charge
topic
• format
• person in charge
topic
• format
• person in charge
topic
• format
• person in charge
10:30–11:15
morning plenary
plenary
• moderated by Wiebke Herding
11:15–12:30
morning session
The Future of Freedom not Fear
• open discussion
• Sarah/Friedemann
Digital rights litigation in Europe
• presentation: historic & current cases & discussion (GDPR)
• Tom Fredrik Blenning - Electronic Frontier Norway & Sara Nelson - Privacy International
topic
• format
• person in charge
topic
• format
• person in charge
topic
• format
• person in charge
topic
• format
• person in charge
12:30–13:30
lunch
60 minutes break
13:30–14:45
early afternoon session
(How) can we solve the platform regulation problem?
• workshop / self-help group
• Thomas Lohninger
topic
• format
• person in charge
topic
• format
• person in charge
topic
• format
• person in charge
topic
• format
• person in charge
topic
• format
• person in charge
14:45–15:00 15 minutes break between sessions
15:00–16:00
late afternoon session
Lightning Talks
• format
• Wiebke
Net Neutrality update: Why 2019 will be a busy year for us
• lecture & discussion
• Maryant Fernandez & Thomas Lohninger
The influence of interest groups during legislative consultations

using the example of Austrias "Begutachtungsverfahren"
• talk & discussion
• Erwin Ernst Steinhammer

topic
• format
• person in charge
topic
• format
• person in charge
topic
• format
• person in charge
16:00–16:15 15 minutes break between sessions
16:15–17:30
evening session
topic
• format
• person in charge
topic
• format
• person in charge
EU Terrorism Regulation
•interactive workshop
•Maryant Fernández & Fanny Hidvégi
topic
• format
• person in charge
topic
• format
• person in charge
topic
• format
• person in charge
17:45–19:00
closing plenary
plenary
Pad for feedback
• moderated by Wiebke Herding
19:00–20:00
supper time
60 minutes break
20:00–21:00
fading out – cleaning!

Other possible topics:

  • Mobility under surveillance?
  • Collaboration software
  • What could be a joint EU-wide campaign in 2018?
  • Preparation of Monday meetings: Pad for meetings

Monday (24 Sept 2018)

Monday is reserved for meetings with politicians from the Parliament and Commission staff (check orga pad):

approximate schedule (EU Parliament):

  • 9:45: All participants of the EU visit will meet in front of the Visitor Centre of the EU Parliament for a group foto
  • 10:00–11:30: free slot …
  • 13:30–? lunch – cafeteria / sandwich …
  • 14:00–15:30: Meeting with MEP
  • 14:30–15:00: free slot …
  • 15:00–16:00: free slot …
  • 16:00–17:00: free slot …

for more information on MEPs, check europarl.europa.eu votewatch.eu or parltrack.euwiki.org

important: all those registered for travel support must attend one of the above meetings with MEPs…

self-organised MEP meetings

Feel free to arrange meetings with Members of Parliament and announce your meeting in this pad.

Mundo B house (overview)

Location on OpenStreetMap


Elevators for all levels are available as are toilets for people in wheel chairs.

Personal tools
Toolbox
  • What links here
  • Related changes
  • Upload file
  • Special pages
  • Printable version